I took Accutane 2 times for the past 3.5 years and have lost about 70% of my hair. I has improved a tiny bit, but it’s not the same every since. It is very thin and dry, and UGLY looking. I also developed lots of other problems after this crapy drug: vision problems, dry eyes, dry skin, joint pain, high billirubin and thyroid problems. And it didn’t even cure my acne! My hair stopped falling out about 7-8 months ago, and I still don’t have any regrowth, I have very-very little… There is no family history of hairloss, my 78y.o. grandmother has better hair than I do. Accutane has be taking off of the market, it’s very nasty drug, I wish more people would know about it!
This is one of the worst hair related comments I have received about Accutane. The list of potential side effects is long (see below). The doctors who prescribe it know more about the frequency of such side effects than I do as I only see the worst examples of the hair related problems from it, so I can not advise people who are reading this blog on what to do if they are prescribed Accutane. Speak with your doctor, ask all of the right questions, read the material that comes with the drug and look up more information, starting here: